RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 3, Pages 85–94 (Mi dm61)  

On calculation of exact distributions of decomposable statistics in the multinomial scheme

B. I. Selivanov


Abstract: We present several recursive procedures for calculating exact (non-limit) distributions of decomposable statistics in the multinomial scheme. In order to obtain recurrence relations, we make use of the generating functions of the statistics under consideration. In the general case, the method of calculating reduces to the algorithm suggested by A. Zubkov in 1996 which is presented in the language of Markov chains.

DOI: https://doi.org/10.4213/dm61

Full text: PDF file (915 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:4, 359–369

Bibliographic databases:

Document Type: Article
UDC: 512.2
Received: 09.11.2004
Revised: 12.12.2005

Citation: B. I. Selivanov, “On calculation of exact distributions of decomposable statistics in the multinomial scheme”, Diskr. Mat., 18:3 (2006), 85–94; Discrete Math. Appl., 16:4 (2006), 359–369

Citation in format AMSBIB
\Bibitem{Sel06}
\by B.~I.~Selivanov
\paper On calculation of exact distributions of decomposable statistics in the multinomial scheme
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 3
\pages 85--94
\mathnet{http://mi.mathnet.ru/dm61}
\crossref{https://doi.org/10.4213/dm61}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2289323}
\zmath{https://zbmath.org/?q=an:1126.60012}
\elib{http://elibrary.ru/item.asp?id=9311210}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 4
\pages 359--369
\crossref{https://doi.org/10.1515/156939206778609714}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846870617}


Linking options:
  • http://mi.mathnet.ru/eng/dm61
  • https://doi.org/10.4213/dm61
  • http://mi.mathnet.ru/eng/dm/v18/i3/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:202
    Full text:73
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019